Hi , I'm James DVM MRCVS and would like to help you with your question
Could you please answer the following :
1. when was your rabbit next door?
2. When did he first started showing symptoms ?
As far as I can see from the Safety data sheet , it contains some substances which could be lethal if taken in , in large doses .
I can be positive as to the ones required by Rabbits but I would not take the chance.
So here is what you needs to be done.
Tigger must be examined by your vet cause even though it might be the E.C , it might be something else completely like gut stasis which cold result in him laying on his side.
He might require fluid thrash if dehydrated and some supportive medication ,perhaps even antibiotics - all depending on the type of problem we are facing .
to make is simple - What ever is going on with tigger is nothing that can be solved at home and so I would press you to seek the help of you local out of our vet for further help.
I hope this helped
Please let me know if you have any further questions .
All the best